# SDR 2008UALA02372

- Difficulty date: April 22, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 55,864 hours, 20,438 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1600-1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT INTERCOSTAL HAS CORROSION BETWEEN BS 1600 AND 1620 STR 29L AND 30.  MAJOR REPAIR ACCOMPLISHED,  REMOVED EXISTING INTERCOSTAL AND INSTALLED NEW INTERCOSTAL AT STA 1600 TO 1620 BTWN STR S29L AND 30.
